# SDR AALA202309012887

- Difficulty date: August 12, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311039620051
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR BEAM OUTBOARD SPLICE HAS ELONGATED / WORN HOLE AT FR 24 AND +Y1292. REPLACED SPLICE PER SRM 51-72-11.
